# SDR SWAA2014102333346

- Difficulty date: October 8, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 35,894 hours, 21,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 115A2156U7
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM VERTICAL WEB ANGLE CRACKED AT BS 727B RBL 24.75 AT HOLE H.  REPAIRED ANGLE IAW EA.
